# SDR UPS06548246

- Difficulty date: October 7, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 15,703 hours, 10,392 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 1500-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  DROP FUSELAGE DAMAGED AT BS 1500 TO 1540, S25R - 26R DUE TO CONTACT WITH GROUND EQUIPMENT.  FUSELAGE REPAIR ACCOMPLISHED IAW EA NR 757-5361-27-A1558, AND UPS EO NR B757-5330-253479-A, WITH NO DEVIATIONS.
